Alert archive / Missouri / Wind Chill Advisories in 2008

Wind Chill Advisory 3, NWS St. Louis, MO

February 9, 2008Knox County, Lewis County, Marion County, Missouri; Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this wind chill advisory at Feb 9, 2008, 4:13 AM CST for Knox County, Lewis County, Marion County, Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Feb 10, 2008, 4:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2008, 4:13 AM CST (10:13 UTC)
In effect from
Feb 10, 2008, 4:00 AM CST
Expired
Feb 10, 2008, 10:00 AM CST
In force
6 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Pike County, IL, Knox County, MO, Lewis County, MO, Marion County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 091013
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CST SAT FEB 9 2008

...WIND CHILL ADVISORY FOR TONIGHT AND SUNDAY MORNING OVER PARTS
OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS...

.A WIND CHILL ADVISORY HAS BEEN POSTED FOR PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS FOR TONIGHT AND SUNDAY MORNING.
A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL BE MOVING
SOUTHEAST INTO THE NORTHERN AND CENTRAL PLAINS AND USHER VERY
COLD AIR ACROSS OUR REGION FOR TONIGHT AND SUNDAY. THE COMBINATION
OF 15 TO 25 MPH WINDS AND SINGLE DIGIT TEMPERATURES WILL RESULT IN
WIND CHILLS REACH 15 BELOW ZERO IN SOME AREAS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. 

ILZ095>097-MOZ018-019-027-092215-
/O.NEW.KLSX.WC.Y.0003.080210T0600Z-080210T1800Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
413 AM CST SAT FEB 9 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SUNDAY. 

THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD
TEMPERATURES TONIGHT WILL RESULT IN WIND CHILL READINGS OF 15 TO
20 BELOW ZERO TONIGHT AND SUNDAY MORNING. 

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

RP
4 follow-up statements
000 
WWUS43 KLSX 092142
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY LATE TONIGHT AND SUNDAY MORNING ACROSS
PARTS OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS...

.A WIND CHILL ADVISORY IS IN EFFECT FOR PARTS OF NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS FOR LATE TONIGHT AND SUNDAY
MORNING. A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL
BE MOVING SOUTHEASTWARD INTO THE NORTHERN AND CENTRAL PLAINS AND
WILL USHER IN VERY COLD AIR ACROSS OUR REGION FOR TONIGHT AND
SUNDAY. THE COMBINATION OF A STRONG AND GUSTY NORTHWESTERLY WIND
OF 15 TO 25 MPH WITH GUSTS TO 30 MPH AND TEMPERATURES FALLING INTO
THE SINGLE DIGITS LATE TONIGHT WILL RESULT IN WIND CHILLS OF 15 TO
20 BELOW ZERO IN NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS
LATE TONIGHT AND SUNDAY MORNING.

ILZ095>097-MOZ018-019-027-100945-
/O.CON.KLSX.WC.Y.0003.080210T0600Z-080210T1800Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
342 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON ON SUNDAY.

THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD
TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS
OF 15 TO 20 BELOW ZERO FROM LATE TONIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.


$$

GKS
000 
WWUS43 KLSX 100008
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY LATE TONIGHT AND SUNDAY MORNING ACROSS
PARTS OF NORTHEAST MISOURI AND WEST CENTRAL ILLINOIS...

.A WIND CHILL ADVISORY IS IN EFFECT FOR PARTS OF NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS FOR LATE TONIGHT AND SUNDAY
MORNING. A STRONG AREA OF HIGH PRESSURE OVER SOUTHERN CANADA WILL
BE MOVING SOUTHEASTWARD INTO THE NORTHERN AND CENTRAL PLAINS AND
WILL USHER IN VERY COLD AIR ACROSS OUR REGION FOR TONIGHT AND
SUNDAY. THE COMBINATION OF A STRONG AND GUSTY NORTHWESTERLY WIND
OF 15 TO 25 MPH WITH GUSTS TO 30 MPH AND TEMPERATURES FALLING
INTO THE SINGLE DIGITS LATE TONIGHT WILL RESULT IN WIND CHILLS OF
15 TO 20 BELOW ZERO IN NORTHEASTERN MISSOURI AND WEST CENTRAL
ILLINOIS LATE TONIGHT AND SUNDAY MORNING.

ILZ095>097-MOZ018-019-027-101215-
/O.EXT.KLSX.WC.Y.0003.080210T1000Z-080210T1600Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
608 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM CST
SUNDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM TO 10 AM CST
SUNDAY. 

THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD
TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS
OF 15 TO 20 BELOW ZERO FROM LATE TONIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

SCHROEDER
000 
WWUS43 KLSX 101009
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
409 AM CST SUN FEB 10 2008


ILZ095>097-MOZ018-019-027-101600-
/O.CON.KLSX.WC.Y.0003.000000T0000Z-080210T1600Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
409 AM CST SUN FEB 10 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

THE COMBINATION OF STRONG WINDS OF 15 TO 25 MPH AND VERY COLD
TEMPERATURES WILL RESULT IN DANGEROUSLY LOW WIND CHILL READINGS OF
AROUND 15 BELOW ZERO THIS MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

ILZ064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-072>075-
084-085-099-102215-
/O.NEW.KLSX.WS.A.0003.080211T1200Z-080212T1200Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER...
EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
409 AM CST SUN FEB 10 2008

...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
EARLY TUESDAY MORNING. A MIX OF WINTER PRECIPITATION IS EXPECTED
TO DEVELOP OVER THE AREA MONDAY AND CONTINUE OVERNIGHT. AT THIS
TIME IS LOOKS LIKE THERE MAY BE AN AREA OF SIGNIFICANT SLEET...
FREEZING RAIN...AND SNOW ACCUMULATION FROM SOUTHWEST MISSOURI
INTO SOUTHWEST ILLINOIS.

A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER
WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A
CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE
THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY
WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU
SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS
WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY
SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL...
JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS
ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS.

$$

JPK
000 
WWUS43 KLSX 101611
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CST SUN FEB 10 2008

ILZ095>097-MOZ018-019-027-101715-
/O.EXP.KLSX.WC.Y.0003.000000T0000Z-080210T1600Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
1011 AM CST SUN FEB 10 2008

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES HAVE SLOWLY RISEN THIS MORNING WITH WIND CHILL INDICES
ABOVE ADVISORY CRITERIA...SO THE ADVISORY WAS ALLOWED TO EXPIRE.

$$

ILZ064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-072>075-
084-085-099-110415-
/O.CON.KLSX.WS.A.0003.080211T1200Z-080212T1200Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER...
EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
1011 AM CST SUN FEB 10 2008

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH LATE MONDAY NIGHT. 

A MIX OF WINTER PRECIPITATION IS EXPECTED TO DEVELOP OVER THE
AREA MONDAY AND CONTINUE OVERNIGHT. AT THIS TIME IS LOOKS LIKE
THERE MAY BE AN AREA OF SIGNIFICANT SLEET...FREEZING RAIN...AND
SNOW ACCUMULATION FROM SOUTHWEST MISSOURI INTO SOUTHWEST ILLINOIS.

A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER
WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A
CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE
THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY
WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU
SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS
WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY
SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL...
JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS
ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS.

$$

BYRD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:13 PM CST, 5 hours earlier.

Area forecast discussion, Feb 8, 11:13 PM CST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 PM CST FRI FEB 8 2008

.DISCUSSION...
TROF OF LOW PRESSURE WILL PROGRESS ACROSS THE FORECAST AREA THIS
EVENING WITH CLOUDS AND A FEW SPRINKLES. OTHERWISE...SKY SHOULD
CLEAR BY MORNING WITH A WARM AND WINDY SATURDAY EXPECTED AHEAD OF
THE ARCTIC COLD FRONT. WOULD NOT BE SURPRISED TO SEE FAVORED
LOCATIONS TOP OUT NEAR 60 DEGREES.

POWERFUL FRONT WILL MOVE ACROSS THE FORECAST AREA LATE SATURDAY
AFTERNOON AND EVENING...USHERING IN AN ARCTIC AIR MASS FOR SUNDAY.
HAVE UNDERCUT GUIDANCE SATURDAY NIGHT THROUGH SUNDAY NIGHT AS
MODELS ARE STILL TOO WARM. TEMPERATURES IN THE SOURCE REGION OF
THIS AIR MASS ARE CURRENTLY 30 TO 60 DEGREES BELOW ZERO. WILL
CERTAINLY BE SOME MODERATION IN THE AIR MASS AS IT TRAVELS
SOUTH...BUT WITH A GOOD AMOUNT OF SNOWPACK ACROSS THE NORTHERN
PLAINS...BELIEVE THAT MODEL GUIDANCE IS UNDERPLAYING THE STRENGTH
OF THIS COLD AIR BLAST.

OTHERWISE GUIDANCE CONTINUES TO STRUGGLE WITH EARLY NEXT WEEK. AS
THE ARCTIC HIGH PUSHES EAST...GFS AND NAM WANT TO SET UP THE FRONT
OR INVERTED TROF FURTHER NORTH THAN THE ECWMF AND UKMET. HAVE TO
BELIEVE THAT THIS ARCTIC AIR MASS WILL BE HARD TO BUDGE AT THE
SURFACE SO BELIEVE THE ECWMF SOLUTION IS MORE CORRECT. SO AN
OVERRUNNING SCENARIO IS FORECAST WITH A MIX BAG OF FREEZING
RAIN/SNOW ON MONDAY WILL TURN TO ALL SNOW MONDAY NIGHT BEFORE
ENDING. TEMPERATURES WILL SLOWLY MODERATE THROUGH THE REMAINDER OF
THE EXTENDED FORECAST AHEAD OF THE NEXT COLD FRONT THAT IS FORECAST
TO MOVE THROUGH NEXT THURSDAY.

CVKING

&&

.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL AREAWIDE
THRU THE VALID TAF PERIOD. A PERIOD OF CLEAR SKIES WILL CONTINUE
UNTIL LATE SATURDAY MORNING...WHEN CLOUDS WILL AGAIN INCREASE BY
MIDDAY SATURDAY AHEAD OF A STRONG CDFNT THAT WILL SWEEP THRU
LATE SATURDAY AFTERNOON AND EARLY EVENING. ENHANCED THE GUSTS
BEHIND THE FRONT FROM WHAT MOS HAS ADVERTISED...BUT ONLY FOR A
BRIEF PERIOD...AS GRADIENT DURING THE EVENING DOES NOT APPEAR
STRONG ENOUGH TO SUSTAIN WHAT MOMENTUM TRANSFER AND PRES RISES
WILL DO IMMEDIATELY BEHIND THE FRONT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 8, 3:33 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CST FRI FEB 8 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
333 PM CST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POWERFUL COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING. TEMPERATURES WILL FALL SHARPLY BEHIND THE
FRONT AND STRONG NORTHWEST WINDS COULD GUST AS HIGH AS 35 MPH.

THE STRONG WIND AND COLD TEMPERATURES WILL COMBINE TO PRODUCE
WIND CHILL READINGS AROUND 10 DEGREES BELOW ZERO ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

THERE IS A CHANCE OF FREEZING RAIN AND SNOW MONDAY AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

Nearby

Wind Chill Advisories in Missouri, 2008Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.